# SDR NSVA2009058

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 3,838 hours, 3,905 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Out Of Adjust
- Location: Lt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN DOOR CAUTION LIGHT REMAIN ILLUMINATED DURING FLIGHT PER QHR ABNORMAL LANDING GEAR EXTENSION.  AIRCRAFT FERRIED TO MAINTENANCE BASE (ALB).  MAINTENANCE ADJUSTED LEFT MAIN LANDING GEAR DOOR CLOSED PROX SENSOR.  MULTIPLE GEAR SWINGS ACCOMPLISHED SATISFACTORILY.
